# SDR GTIA2016070101497

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft time: 40,787 hours, 19,554 cycles
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Deoiler Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTS BURNING RUBBER ODOR IN CABIN.   ODOR DISAPPEARED ONLY WHEN NR 2 BLEED CLOSED.  RAN NR 1 & 2 ENGINES WITH BOTH PACKS ON AND CYCLED BOTH ENGINE BLEEDS.  NO ODOR NOTICED AT THIS TIME. AFTER SHUTTING DOWN ENGINES,  NOTICED EXCESSIVE POOLING OF OIL IN THE NR 1 ENGINE DEOILER TUBE.  REMOVED AND REPLACED DEOILER SEAL AND PACKING IAW AMM 72-60-31. IDLE LEAK CHECKED NR 1 ENG IAW AMM 71-00-00. NO LEAKS AND NO ODOR NOTED AT THIS TIME.
